# SDR 4DPA2023070700002

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N916JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 39,612 hours, 31,406 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Unit
- Part number: 367934002
- Part serial: 173M
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED TANK 1 FLUCTUATES FUEL AMOUNT FOR INCORRECT READINGS LEADING TO FUEL IMBALANCE MESSAGES. BETWEEN FLUCTUATIONS, THE TANK 1 INDICATOR DASHES OUT INTERMITTENTLY. CORR ACTION- MX REMOVED AND REPLACED FCU OPS CHECK GOOD.
